# SDR ABXA9800409

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57696001
- Condition: Cracked
- Location: Ws 635
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE RIB AT STATION XFS 635.00 CRACKED AT THE AFT UPPER END.  REPAIRED RIB IAW DC8 SRM 51-1-21, 51-1-20D AND DRAWING K05056.
